Opticians Association of Georgia
Annual Summer Meeting
September 22-23, 2018
Hilton Garden Inn
Jane Buckland, FCLSA, FNAO Principal Speaker
Classes start promptly at 8:30 am both days
Saturday 22 Sept. 2K18 – 7 ABO hours only
Registration 7:30 – 8:30 am
8:30 – 10:20 am – HIV/AIDS: A pandemic of Global concern : 2hrs. ABO - Technical
10:30 am – 12:20pm – Medical Errors: Recognition and Prevention : 2hrs. ABO - Technical
12:20 pm – 2:00pm – In house lunch
2:00 – 3:20 pm – Patient Work-up and History Taking: What goes on? : 2hrs. ABO - General
4:00 – 4:50 pm – Demystifying GA Law and the State Board – 1hr. ABO - General
Thomas Blair, Jr.
Sunday 23 Sept. 2K18 – 4 NCLE hours only
Registration – 8:00 - 8:30 am
8:30 – 10:20 am – Presbyopia: Through the Looking Glass II : 2hrs. NCLE - Technical
10:30 – 11:20 am – Fundamentals of GP Lens Fitting : 1hr NCLE - General
11:30 – 12:20 pm – Principals of Soft Lens Fitting: Spherical & Toric : 1hr NCLE - General
A strict protocol of 1 CE per course attended will be enforced. Late arrivals will not be permitted to attend classes already in session. As of April 1, 2017, the GSBDO now requires 1 hour of GA Law continuing education as part of the 10 hours required for biennial (2 yr.) licensed renewal.
1. CHOOSE THE OAG MEMBER OR NON-MEMBER OPTION FROM THE DROP DOWN MENU TO PAY FEES AND RECEIVE YOUR REGISTRATION CREDENTIALS AND RECEIPT.
2. IMPORTANT: YOU MUST HAVE STARTED OR RENEWED YOUR OAG MEMBERSHIP BY FEBRUARY 28, 2018 TO BE CURRENT WITH YOUR 2018 MEMBERSHIP DUES AND RECEIVE THE MEMBER PRICE. OAG MEMBERS WHO RENEWED THEIR MEMBERSHIP LATE AFTER THE FEBRUARY 28, 2018 DEADLINE MUST REGISTER AS NON-MEMBERS.
3. PLEASE PRINT A COPY OF YOUR PAYPAL TRANSACTION RECEIPT AS YOUR PROOF OF REGISTRATION FOR ADMISSION TO THE CONFERENCE EVENT. NO PAPER CONFIRMATIONS WILL BE SENT OUT.
NOW ACCEPTING EARLY BIRD CONFERENCE REGISTRATION (ENDS SEPTEMBER 14, 2018):